Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Pain in my legs, feet, knees, hamstringsand the gluteus maximus?
Mar 3, 2009

Hi i am a 24 year old guy east indian background. Got diagnosed oct 2008. started meds then first truvada and prezista with norvir..for a month then atripla for a month. then truvada and virammune now for 2 months almost. i have been having extreme feeeling of tirdness, body aches all over...especially at nite time..and now i have been having pain in my feet, legs, joints, hamstrings, gluts. this is constant throbbing pain. goes away fro a bit then comes back, switches from one leg to another sometimes. Is this neuropathy?..or is too early for something like that to develop?.is this going to go away?..i have been on it for 2 months now. the doctor said initially that the aches and pains should go away..how long should i expect it to take? Is truvada or virammune more likely to be causing these. would u b able to suggest a better regiment?

Response from Dr. Henry

The location of your pain would make standard HIV or drug related peripheral neuropathy unlikely. I would get checked for myopathy/myositis as well as a joint looking for some form of arthritis. Neither of those conditions usually linked to your current regimen so tough to recommend another regimen at this point particularly if you are doing sell from HIV standpoint. KH



Previous
Isentress and Truvada with Nexium
Next
Abacavir and heart problems

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement